Startseite UR

Are hypotension and rash after atracurium really caused by histamine release?

URN zum Zitieren dieses Dokuments: urn:nbn:de:bvb:355-epub-217386

Doenicke, A., Moss, J., Lorenz, Wilfried, Hoernecke, R. und Gottardis, M. (1994) Are hypotension and rash after atracurium really caused by histamine release? Anesthesia and analgesia 78 (5), S. 967-972.

[img]
Vorschau
PDF
Download (637kB)

Zum PubMed-Eintrag dieses Artikels


Zusammenfassung

A prospective, randomized, double-blind study was performed in 40 patients (ASA class I-III) treated with atracurium to ascertain whether histamine release caused hemodynamic or cutaneous changes. The treated group of 20 patients was premedicated with the H1 antagonist dimetindene (0.2 mg/kg) and the H2 antagonist ranitidine (1.25 mg/kg); the control group of 20 patients received saline. Six ...

plus


Bibliographische Daten exportieren



Dokumentenart:Artikel
Datum:1994
Institutionen:Medizin > Zentren des Universitätsklinikums Regensburg > Tumorzentrum e.V.
Identifikationsnummer:
WertTyp
7512805PubMed-ID
Klassifikation:
NotationArt
AdolescentMESH
AdultMESH
AgedMESH
Atracurium/adverse effectsMESH
Double-Blind MethodMESH
Drug Eruptions/etiologyMESH
Histamine Release/physiologyMESH
HumansMESH
Hypotension/chemically inducedMESH
MaleMESH
Middle AgedMESH
Prospective StudiesMESH
Dewey-Dezimal-Klassifikation:600 Technik, Medizin, angewandte Wissenschaften > 610 Medizin
Status:Veröffentlicht
Begutachtet:Ja, diese Version wurde begutachtet
An der Universität Regensburg entstanden:Unbekannt / Keine Angabe
Eingebracht am:12 Aug 2011 05:51
Zuletzt geändert:03 Jun 2018 02:56
Dokumenten-ID:21738
Nur für Besitzer und Autoren: Kontrollseite des Eintrags

Downloads

Downloads im Monat während des letzten Jahres

  1. Universität

Universitätsbibliothek

Publikationsserver

Kontakt:

Publizieren: oa@ur.de

Dissertationen: dissertationen@ur.de

Forschungsdaten: daten@ur.de

Ansprechpartner